MAUDE Adverse Event Report: CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID

CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID
Model Number NG-NV-7-40
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is a remedial submission made in direct response to fda form 483 observations to ensure full reporting compliance.The associated complaint was originally classified as non-reportable; however, following a retrospective reassessment, the manufacturer determined that the event meets the reportability criteria under 21 cfr part 803.This submission fulfills our commitment to correct the initial reporting determination.
 
Event or Problem Description
Limited information was reported that when the physician went to deploy the neuroguard stent isp sys nv-nv-7-40, the stent would not deploy.Physician kept using the thumb wheel to deploy but the stent was not coming out.No patient complications have been reported as a result of this event.Additional information was received: dr.Xxx was treating an internal carotid artery stenosis with the neuroguard.The neuroguard was advanced to the target lesion.The 40 micron filter was deployed.When attempting to next deploy the neuroguard stent, the thumbwheel did not move, the neuroguard filter was closed and the neuroguard delivery system was removed from the circulation without difficulty.A new neuroguard was then used to treat the patient and performed without any issues.There were no patient complications.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer (Section G)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail, suite 100
raleigh, NC 27607
3056071708
MDR Report Key25476891
Report Number3011471056-2026-00003
Device Sequence Number21123289
Product Code NIM
UDI-Device Identifier00851616007620
UDI-Public00851616007620
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-NV-7-40
Device Catalogue NumberNG-NV-7-40
Device Lot NumberZ2460909H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown